# SDR 9602836302

- Difficulty date: February 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, THE DOOR 3L AND LEFT OVERWING EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  REPLACED THE EMERGENCY LIGHTS BATTERY PACK AND OPERATIONAL CHECK OK.
